MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH

EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH
Model Number 916ESPA
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is three of three manufacturer reports being submitted for this case.The investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist (fcs), during implant of a 29 mm sapien 3 ultra resilia (s3ur) valve in the aortic position, there were multiple issues during the procedure.The first 29 mm s3ur was deployed at 90/10 (70/30 after deployment) and embolized into the ascending aorta due to a loss of capture.The valve then caught on the commander delivery system balloon and pulled back into the arch and left there as it was unable to be tracked into the descending aorta.The balloon was inflated multiple times while trying to retrieve the embolized valve.The commander delivery system balloon then would not go back into the 16f esheath+ as it was bunched up (not torn or burst) so it was removed as one unit.A new 29 mm s3ur valve and system were prepped and delivered successfully.At the end of the procedure the non-edwards closure devices were lost, so crystal was placed for hemostasis and vascular surgery was called.A surgical cutdown and repair of the femoral artery was completed.The patient was in stable condition in icu following the procedure.After removal of the devices, the commander delivery system balloon was found to be bunched up and there was damage to the 16f esheath+.Ti's unknown what damage was found on the esheath+.Per an imagery review completed by edwards engineer, a liner delamination was noted.

Brand Name
EDWARDS ESHEATH PLUS INTRODUCER SHEATH
Common Device Name
EDWARDS ESHEATH PLUS INTRODUCER SHEATH
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25116128
Report Number2015691-2026-14989
Device Sequence Number13324333
Product Code NPT
UDI-Device Identifier00690103215472
UDI-Public(01)00690103215472(17)271212(11)251212
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number916ESPA
Device Lot Number67299630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale